Hi!! This is my first time doing something like this but I need advice!! My husband was diagnosed with RA this May. He was then put on Meghatrexate and Folic acid. Then Aug 3 he had to have surgery on his surgery due to the fact that the RA was eating away at his tendons and joint. Because of this he had to get off his medicine. THEN we found out his other surgery needed surgery too. At this time he had been off of his meds for a month. Aug 16 he ended up in the ER. His hands and feet were so swollen. His hands looked like glove balloons (the kind you blow up in a dr's office to keep your restless child occupied). They were actually "weeping" fluid. He had 102.0 fever. Also, his elbows, knees, wrist, and ankles were swollen and very painful. They had to give him 4 diff meds to give him some relief. The next day we went to his rheumatologist were she put him back in his meds. So she doubled the Methatrexate injection and added Sulfasalazine. Also did blood work. We got the results today and his C-reactive was 261.4 and his see rate was 93. So now they want to start him on biologics. But I'm thinking his levels were so high because he was just having a flare up. I'm worried about staring him on the biologics. Anyone have any advice on what we should do? Should we do another blood test after he's been back on his meds for a while to see if the levels go down? And I'm sorry this is so long!!
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.